Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 9721725, 7 pages
http://dx.doi.org/10.1155/2016/9721725
Research Article

Vector Spaces of New Special Magic Squares: Reflective Magic Squares, Corner Magic Squares, and Skew-Regular Magic Squares

Department of Mathematics, Faculty of Science, Srinakharinwirot University, Bangkok 10110, Thailand

Received 13 September 2016; Accepted 3 November 2016

Academic Editor: Marianna A. Shubov

Copyright © 2016 Thitarie Rungratgasame et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thitarie Rungratgasame, Pattharapham Amornpornthum, Phuwanat Boonmee, Busrun Cheko, and Nattaphon Fuangfung, “Vector Spaces of New Special Magic Squares: Reflective Magic Squares, Corner Magic Squares, and Skew-Regular Magic Squares,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, Article ID 9721725, 7 pages, 2016. https://doi.org/10.1155/2016/9721725.